I started experiencing weakness and sever leg pain when walking. At times had tingling in my toes and finger tips. I have taken Prevacid for over 15 years for GERD. I went to the doctor and he took x rays of my legs/knees and back. He determined my problem was arthritis. I told him I know what the arthritis pain in the knee joints feels like but this in in my shins, calves and sometimes thighs. He told me the joint pain is radiating from my arthrictic knees and suggested therapy. I mentioned a couple articles I read about the causes of leg pain. The first - too much iron in the blood and blood letting was the treatment. The second was lack of absorption of B12 due to the effects of proton pump inhibitors such as Prevacid. The doctor passed over these causes as not possible. On my own I started taking 4000 mcg of B12 daily. Within 2 weeks the pain had subsided and within a month it had completely disappeared the weakness continues.
Hope this helps another who has an uninformed physician.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.